Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril and aching legs

Premium Questions

doctor1 MD

MY QUESTION IS IS LISINOPRIL 10MG TAB INTERNL LB THE SAME AS LISINOPRIL 10MG TAB LEG ...

doctor1 MD

not have the strenght) is a side effect of lisinopril?alchohol consu Does alcohol consumption make the leg wwakness worse ( while on lisinopril). Or could there be a neurological cause fir the weakness in legs ...

doctor1 MD

Is there a correlation between use of lisinopril and lower extremity weakness? Would consuming alcohol while on lisinopril make the leg weakness worse? ...

doctor1 MD

Are leg and back pains side effects of Lisonopril ...

doctor1 MD

I take Lisopril and lexapro (for a year now )I feel weak legs weak arms tired pulse goes to 56 sometimes I toss and turn all night and feel tired all day . just not myself ,My DR refuses to change ...

Public Forum Discussions

doctor1 MD

to Lisinopril (Benicar?). Have been weak and tired through out the years mostly legs. I am a Low T person ... this past week feeling the tired and ache in the arms I still think this Lisinopril is poison? I have ...

doctor1 MD

with a dvt in my right leg. I am taking anti-coagulant medication (rivaroxaban). I have been taking 10mg daily of lisinopril for high blood pressure and am wondering if it is ok to continue with this? Thank ...

doctor1 MD

in my feet (never had it before), hair loss (lisinopril) changed to Navosc and Maxide (aches in lower legs and upper arms, and, now, small red areas of redness - no pain in that area speciically, but red ...

doctor1 MD

have been taking lisinnpril and side effects have been, with-in 2 to 3 day left side of body hurts, sometimes left arm, left head, at temple area, and lately, left groan area, usely after having beers the night before, are thought common side effects

doctor1 MD

I have had a violent reaction to my drugs. I think the culprit is lisinopril, since I recently went on a statin, atorvastatin and I believe the two in combo are deadly, I have severe pain in my legs and when I ...

doctor1 MD

I have swelling in both legs high bloodpressure it was under control with lisinopril 10 mg 1x daily the edema in the right leg will totally go down the left leg goes part way but won t go down. Both parents ...

doctor1 MD

Clonazepam ok to take after bystolic & lisinopril? Looks like clonodine Dr recently added as needed ... but head ache still BAD. ...

doctor1 MD

my LIsinopril from 20 mg to 40 mg, adding Spirinolactone 25 mg and changing my Atenolol 50 mg to bed time and my Lisinopril to 20m morning and 20 mg afternoon with the Spirinolactone. I have been very ...

doctor1 MD

I was just put on 10 mg of Lisinopril. I then read where this drug makes kidney store potassium and should limit potassium. I have also just started getting leg cramps at night... so, I thought more water ...

doctor1 MD

Hello. Today while doing a lot of walking in heat in the 90 s and high humidy, both legs began to cramp and hurt, I was sweating profusely, and my chest felt heavy. I am on lisinopril medication. I ...

Mobile Questions and Answers

doctor1 MD

lisinopril and metoprolol are common medications for this

doctor1 MD

Lisinopril is helpful. Thanks.

doctor1 MD

dear sir lisinopril is a drug used for hypertension.in my opinion it willnot cause problems like tooth decay.but it may cause some cough.